# SDR SIMA20150224011

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192862822
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM EMER EXIT SIGN WIRES HAVE DAMAGED INSULATION.  REPAIRED SERVICE DOOR TRIM EMER EXIT SIGN WIRES IAW SWPM 20-21-00.  SEE BOW 181673 FOR OPERATIONS CHECK FOUND DURING CLOSE UP.
